# SDR 96ZZZX895

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- System (JASC): 5220 · Emergency Exits
- Part: Acrylic Cover
- Part number: 001A522A10312204
- Condition: Missing
- Location: Cockpit Hatch
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4024 - DURING CRUISE, CREW HEARD A LOUD NOISE COMING FROM THE COCKPIT EMERGENCY ESCAPE HATCH.  AIRCRAFT LANDED IN PIT WITHOUT FURTHER INCIDENT.  PIT MX INSPECTED AIRCRAFT AND NOTICED THE ACRYLIC EMERGENCY ESCAPE HATCH HANDLE COVER WAS MISSING.  PIT MX REPLACED THE ACRYLIC COVER IAW MM 52-20-00 AND RETURNED AIRCRAFT TO SERVICE.  (X)
